# SDR ASAA2018123027608

- Difficulty date: December 30, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 20,753 hours, 6,852 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000147931
- Condition: Failed
- Location: Ram Air Inlet
- Part time: 6,216 hours, 2,150 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED, EXTINGUISHES UPON RESET. GROUNDED - YES. ACCOMPLISHED LEFT AND RIGHT PACK ZONE TEMP CONTROLLER BITE. REFERENCE FIM 21-62 TASK 801. DURING BITE TEST BOTH LEFT FORWARD AND LEFT AFT SRADA ACTUATORS LOGGED FAULT. REMOVED AND REPLACED LEFT RAM AIR INLET ACTUATOR REFERENCE AMM 21-51-21-000-801 AND 21-51-21-400-801. OPERATED LEFT PACK REFERENCE AMM 21-00-00/201. PACK LIGHT REMAINS OFF.
